# SDR P5CA9700739

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Delaminated
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG NOSE COWL INLET ACCOUSTIC PANEL BETWEEN 7 AND 10 O'CLOCK IS DEBONDED.  REPAIRED PER BOEING SRM 54-30-03.
